We theoretically investigate light beam propagation in (1 + 1)D homogeneous anisotropic uniaxials where ordinary and extraordinary waves are decoupled, accounting for the vectorial character of the electromagnetic field and addressing the nonparaxial limit. (C) 2011 Optical Society of America

Alberucci A, & Assanto G (2011). On beam propagation in anisotropic media: one-dimensional analysis. OPTICS LETTERS, 36(3), 334-336 [10.1364/OL.36.000334].

On beam propagation in anisotropic media: one-dimensional analysis

ASSANTO, GAETANO
2011

Abstract

We theoretically investigate light beam propagation in (1 + 1)D homogeneous anisotropic uniaxials where ordinary and extraordinary waves are decoupled, accounting for the vectorial character of the electromagnetic field and addressing the nonparaxial limit. (C) 2011 Optical Society of America
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/133369
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 5
social impact